Busy periods of fractional Brownian storage: A large deviations approach

Ilkka Norros

    Research output: Contribution to journalArticlepeer-review

    Abstract

    A storage with constant service rate and fractional Brownian input is considered. It is shown how large deviation asymptotics of the buffer occupancy and the ongoing busy period can be obtained applying a generalized Schilder's theorem. The crucial point of the method is to identify the "most probable path" satisfying some criterion. Whereas this turns out to be very simple in the case of achieving a given buffer occupancy, the case of achiev-ing a given length of the ongoing busy period remains an open problem. Instead, tight bounds are obtained in this latter case.
    Original languageEnglish
    Pages (from-to)1-19
    Number of pages19
    JournalAdvances in Performance Analysis
    Volume2
    Issue number1
    Publication statusPublished - 1999
    MoE publication typeA1 Journal article-refereed

    Fingerprint

    Dive into the research topics of 'Busy periods of fractional Brownian storage: A large deviations approach'. Together they form a unique fingerprint.

    Cite this